Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quenching profile for a quasilinear parabolic equation

Authors: Jong-Sheng Guo and Bei Hu
Journal: Quart. Appl. Math. 58 (2000), 613-626
MSC: Primary 35K55; Secondary 35B35, 35B40
DOI: https://doi.org/10.1090/qam/1788421
MathSciNet review: MR1788421
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Fila and J. Hulshof, A note on the quenching rate, Proc. Amer. Math. Soc. 112, 473-477 (1991) MR 1055772
  • [2] S. Filippas and J.-S. Guo, Quenching profiles for one-dimensional semilinear heat equations, Quart. Appl. Math. 51, 713-729 (1993) MR 1247436
  • [3] A. Friedman and B. McLeod, Blow-up of positive solutions of semilinear heat equation, Indiana Univ. Math. J. 34, 425-447 (1985) MR 783924
  • [4] V. A. Galaktionov, On asymptotic self-similar behavior for quasilinear heat equation: Single point blow-up, SIAM J. Math. Anal. 26, 675-693 (1995) MR 1325909
  • [5] Y. Giga and R. V. Kohn, Asymptotically self-similar blow-up of semilinear heat equations, Comm. Pure Appl. Math. 38, 297-319 (1985) MR 784476
  • [6] J.-S. Guo, On the quenching behavior of the solution of a semilinear parabolic equation, J. Math. Anal. Appl. 151, 58-79 (1990) MR 1069448
  • [7] J.-S. Guo, On the quenching rate estimate, Quart. Appl. Math. 49, 747-752 (1991) MR 1134750
  • [8] J.-S. Guo, Quenching behavior for a fast diffusion equation with absorption, Dynamic Systems and Applications 4, 47-56 (1995) MR 1312479
  • [9] T. I. Zelenjak, Stabilization of solutions of boundary value problems for a second order parabolic equation with one space variable, Differential Equations 4, 17-22 (1968) MR 0223758

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 35B35, 35B40

Retrieve articles in all journals with MSC: 35K55, 35B35, 35B40

Additional Information

DOI: https://doi.org/10.1090/qam/1788421
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society